# SDR 03FDEA00865

- Difficulty date: June 8, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 37,833 hours, 7,526 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Failed
- Location: Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR MANFOLD NR 2 FAIL ALERT- COMPLIED WITH QRC PROCEDURES RETURNED TO KEWR- NORMAL LDG 4L.  FOUND AIR LEAK AT CLAMP ON AFT END OF PRECOOLER ASSY.  REPLACED CLAMP AT NR 2 PYLON PRECOOLER AFT END PER MM 36-13-01-2 LEAK CHECK GOOD WITH AIR FROM AIR START.  REPLACED MANIFOLD FAILURE DETECTION CONTROLLER AS PER 36-23-01-4 - OPS AND RTS NORMAL.  RAN NR 2 ENG PER JRH AT POWER, NO FAULTS, PERFORMED DECAY CHECK PER JRH 7-10, PASSED.  MANIFOLD PRESSURE DROPPED FROM 40 PSI TO 30 PSI IN 25 SEC WITH A TEMP OF 105C.  CHECKED MFC AFTER RUN, NO CURRENT FAULTS, NO FAULTS IN REVIEW AND PASSED RTS.
